# SDR ASAA2016031816001

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 6,393 hours, 2,120 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED ON APU START ATTEMPT.  ACFT GROUNDED. CYCLED POWER, ATTEMPTED RESTART, STARTED AND OPS NORMAL, NO FAULT LIGHT.  DID BITE CHECK, NO CURRENT FAULTS NOTED. OK FOR CONTINUED SERVICE.
